# SDR VNAA202203281111

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 3,640 hours, 3,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 19239H4626
- Condition: Cracked
- Location: 200
- Part time: 3,640 hours, 3,172 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

EN-ROUTE FROM CLT..CHS, AT FL220 IN OCCASIONAL LIGHT CHOP AND -RA, WHILE DEVIATING AROUND WEATHER.  RADAR GAINS WERE UP AND WHILE FLYING AROUND STORM IN DEPICTED GREEN RADAR READING AIRCRAFT WINDSHIELD CRACKED ON CA SIDE. EMERGENCY WAS DECLARED. FO TOOK OVER FLYING RESPONSIBILITY. CREW RAN QRC AND QRH AND DESCENDED QUICKLY THROUGH ICING CONDITIONS WITH LEFT SIDE WINDSHIELD HEAT OFF DUE TO CRACK. AIRCRAFT LANDED SAFELY AT CHS WITHOUT FURTHER INCIDENT. NO INJURIES TO REPORT.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01-PSA. WINDOW HEAT OPS CHECK GOOD. LEAK CHECK FAILED. REFER TO LGBK 20160 28 ITEM 1 FOR DISCREPANCY AND MAINTENANCE PERFORMED
